Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Medication for hair loss, dark skin weight loss - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
User :   hi dr
Doctor :  
how can i help you?
User :   i want the sideeffect less medicine for hair loss, acne, dark skin and waight loss
User :   pls help
Doctor :  
User :   i hv black spot and dry skin
Doctor :  
i will need to ask a few more questions, can i proceed?
User :   yes pls
Doctor :  
please provide ur age and gender
User :   30 and female
Doctor :  
since when are you having hair loss?
User :   from last one yaer
User :   not huge but slowly
Doctor :  
what is the approximate quantity of hair loss per day?
User :   20 to 30
User :   very thin and dry hair
Doctor :  
ok upto 50 -100 hairs falling per day is considered to be normal
Doctor :  
do you have any dandruff associated?
User :   no
Doctor :  
User :   i want to grow my hair quickly and stop hair loss
Doctor :  
as per your history, u have normal amount of hairloss, so no need to worry
Doctor :   coming to dark skin

Doctor :  
since when have you observed this?

Doctor :  
are you there?
Doctor :  
It seems you have moved out of the chat window. Please log in back if you have medical queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor